It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board

  • New Poster Patient and A Flutter

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-24-2019, 03:40 PM   #1
    Coasterdon
    Newbie
    (male)
     
    Join Date: Dec 2013
    Location: Toronto
    Posts: 7
    Coasterdon HB User
    New Poster Patient and A Flutter

    Hi
    I have not posted here in a while. I have high blood pressure treated with meds. I also have borderline concentric left ventricle hypertrophy. I also take metoprolol to control PVC's I am overweight but have plans to lose. (don't we all) Lately when taking my BP I notice my RHR was low 44 or 47 It goes up with activity. I mentioned this to my Dr and he sent me for bloodwork and An ECG.

    During the ECG the woman kept moving the leads and my arms and legs. She said she was having interference.

    2 hours later my Dr called and told me there was an abnormality on the ECG. Atrial Flutter. He sent me a prescription for Eliquis and told me to stop taking Metoprolol

    He set me up for a new ECG and Echo and Holter with a cardio specialist.

    I took the Echo and ECG The ECG was a breeze no issues laid down 10 seconds and done. The other seemed to be normal also. Of course they don't tell you anything till I see the DR.

    I notice walking up stairs now my heart pounds a bit not fast but hard. Could this be from stopping the metoprolol? Could it just be anxiety. I am having a lot of anxiety right now.

    Could I take an Ativan while on the holter or will it mess it up?

    I have always had anxiety but the Dr himself calling me at work freaked me out.

    I am a male 63.

    Sorry for the long post.

    Don

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 02-24-2019, 04:28 PM   #2
    jfms99
    Junior Member
    (male)
     
    Join Date: Oct 2017
    Posts: 10
    jfms99 HB User
    Re: New Poster Patient and A Flutter

    My guess is that going off the Metrepolol has effected you and will probably dissipate over time. Your Anxiety is also feeding your heart rate.

    I would say it's a vicious circle thing. I have been dealing with Anxiety attacks since September 2017. For a year I was on Buspirone and it helped but I did not totally get over my Anxiety problems. Finally in September of 2018 after a bad attack I got on Metrepolol which helped a great deal and then in December I got on a daily does of Prozac to go along with the Buspirone. My Anxiety level really dropped and so did my BP, it got down to an average of 125/70 or 75. Proof my Anxiety was feeding the BP readings. My suggestion is ask about Prozac and you get on a exercise plan. I walk about 2.5 miles at least 6 days a week and that helps also. Let me know what you think.

     
    Reply With Quote
    Old 02-24-2019, 05:03 PM   #3
    Coasterdon
    Newbie
    (male)
     
    Join Date: Dec 2013
    Location: Toronto
    Posts: 7
    Coasterdon HB User
    Re: New Poster Patient and A Flutter

    Thanks
    I intend to start walking. I did that before and lost weight and lowered my BP. Unfortunately I had a bout of Achilles bursitis and had to stop for a while

     
    Reply With Quote
    Old 03-10-2019, 03:33 PM   #4
    Coasterdon
    Newbie
    (male)
     
    Join Date: Dec 2013
    Location: Toronto
    Posts: 7
    Coasterdon HB User
    Re: New Poster Patient and A Flutter

    Ok so my Cardio says Ihave Asymptomatic AtrialFibrillation and I am on Eliquis. Everything else about my heart is good. Does this have degeees? How come I see people on here having conversions and Ablutions? Is their issue much worse. Iím still having palpitations on effort. I think this is related to stopping the beta blocker cold turkey. I see my Dr Fri and will ask. Cardiosaid to redo tests next year

     
    Reply With Quote
    Old 03-20-2019, 08:53 PM   #5
    alwyzscrd
    Junior Member
    (male)
     
    Join Date: Mar 2019
    Posts: 30
    alwyzscrd HB User
    Re: New Poster Patient and A Flutter

    Sometimes people need an ablation to stop the fibrillation because it may be causing lots of symptoms. Yours may not be as serious and your doctor is treating you conservatively since you are not having any major symptoms.

     
    Reply With Quote
    Old 03-21-2019, 06:35 AM   #6
    Coasterdon
    Newbie
    (male)
     
    Join Date: Dec 2013
    Location: Toronto
    Posts: 7
    Coasterdon HB User
    Re: New Poster Patient and A Flutter

    Thanks
    I am feeling less anxious now. My Family Dr thinks I should be monitored more frequently to see what is going on. When I was in his office he checked my pulse and said he did not think I was in A-fib at the time. When I had the holter on I was in it 100% of the time. One good note my left ventricle hypertrophy is gone. Due to controlling BP I guess.

     
    Reply With Quote
    Reply Reply

    Tags
    flutter



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:57 AM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!